# SDR SWIA2024012531114

- Difficulty date: November 14, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 48,624 hours, 31,916 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 542AZ FORWARD ATTACH ANGLE ON THE AFT WING SPAR, IN THE LH MLG WELL, IS CORRODED (MARKED)    (C-CHECK RO 1/24/2024)   REMOVED AND INSTALLED 1EA NEW ATTACHING ANGLE AT PANEL 542AZ PER CRJ700SRM 51-42-21-001-001-A01 AND DWG CC670-10320 REV-F. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. NO LEAKS NOTED.
